Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Prescribed with ovrag G for thick endometrium. What is the reason for delay in periods?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
I have got my ET done in july & same got failed . I was told that my wall is thick & was prescribed ovrag G . After that I had regular periods & normal bleeding as well . However this month it got delayed & bleeding is also not happening properly . Its like 2-3 drops only. please advice medicene
Posted Sun, 1 Dec 2013 in Infertility Problem
Answered by Dr. Mahesh Koregol 21 minutes later
Brief Answer: Send Details Detailed Answer: Hi, Please let me know the following details before I answer your question: 1) How many eggs were obtained during egg pick up ? 2) How many embryos were formed and transferred? 3) What was quality and grade of embryos? 4) What was endometrial thickness in that cycle? Please send me above details so that I can analyze properly as i dont think thick wall is reason for failure. Regards, Dr. Mahesh Koregol IVF & Infertility Specialist
Above answer was peer-reviewed by
Follow-up: Prescribed with ovrag G for thick endometrium. What is the reason for delay in periods? 3 minutes later
My query & worry is thatI havent got down this month properly - only few drops - so what should I do ..please advice some medicne
Answered by Dr. Mahesh Koregol 2 hours later
Brief Answer: No need of medicines Detailed Answer: Hi, You dont need medicines. It is common to have less bleeding once in a while. taking any medicine will now cause disturbance in your body hormone levels and hence lead to erratic cycles again. Please wait patiently as you dont need medicines for your cycles a sof now. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor